The journey towards shedding excess weight often requires dedication, perseverance, and a little help. For many people, phentermine and mucus in throat have been that ally. This popular appetite suppressant works by stimulating the sympathetic nervous system, which in turn affects the lungs, saliva production, and other systems of the body. Although this medication is known to offer a host of health benefits, it is not without its drawbacks. A common one is a sensation of mucus in the throat. This article explores the connection between phentermine and mucus in the throat, as well as steps that can be taken to alleviate this uncomfortable side effect.
The Connection Between Phentermine and Mucus in Your Throat: Explained
In a poll of 13,858 users of the online forum Medschat, 102 reported having mucus in the throat as a result of phentermine use. This is a relatively low number, but it does demonstrate that this is not an uncommon side effect of the medication.
It is important to be aware that phentermine and other stimulants can cause serious (sometimes fatal) lung or heart problems, such as pulmonary hypertension or heart valve disease. The risk is increased with longer use and with the use of this drug in combination with other appetite-suppressant drugs or herbal products.
Rarely, phentermine can lead to addiction. Do not increase your dose, take it more frequently or for longer than prescribed by your doctor. Tell your doctor or pharmacist about all prescription and over-the-counter medications, as well as vitamins, minerals, and herbs. Some of these may interact with phentermine, so it is important to share this information with your physician and pharmacist.